5 doctors weighed in:
I bruise frequently. Is this a sign of a vitamin deficiency?
5 doctors weighed in

Dr. Colin Kerr
Family Medicine
3 doctors agree
In brief: Easy bruising
The most common causes of easy bruising are: (1) taking Aspirin or similar anti-inflammatory medication (including steroids); having a platelet defect (which is what Aspirin causes) but there are other diseases that can do this; taking a blood thinner (eg, warfarin).
Among the vitamin deficiency causes, inadequate vitamin c intake is the one most often associated with bruising and bleeding (gums).

In brief: Easy bruising
The most common causes of easy bruising are: (1) taking Aspirin or similar anti-inflammatory medication (including steroids); having a platelet defect (which is what Aspirin causes) but there are other diseases that can do this; taking a blood thinner (eg, warfarin).
Among the vitamin deficiency causes, inadequate vitamin c intake is the one most often associated with bruising and bleeding (gums).
Dr. Colin Kerr
Dr. Colin Kerr
Thank
Dr. Kevin Passer
Pediatrics - Psychiatry
In brief: Bruising
Bruising can be a sign of a number of conditions.
Vitamin k helps one's blood to clot, so low vitamin k could cause bruising. A more common cause of bruising is taking too much aspirin. Low platelet count can cause bruising and can be ruled out with a simple blood test called a cbc, or complete blood count.

In brief: Bruising
Bruising can be a sign of a number of conditions.
Vitamin k helps one's blood to clot, so low vitamin k could cause bruising. A more common cause of bruising is taking too much aspirin. Low platelet count can cause bruising and can be ruled out with a simple blood test called a cbc, or complete blood count.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors